# SDR VNAA2019123081103

- Difficulty date: December 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 37,786 hours, 37,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT LIGHT INOPERATIVE ON THE L/H SIDE BY THE EMERGENCY DOOR.  REMOVED EMERGENCY LIGHT, CLEANED CONTACTS,  AND REINSTALLED EMERGENCY LIGHT IAW  AMM. OPS CHECKED GOOD.
